Pseudorandom vector sequences of maximal period generated by triangular polynomial dynamical systems

Alina Ostafe*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

In this paper we study the period of vector sequences generated by triangular polynomial systems and we characterize the case when their orbits are of maximal period. Moreover, we estimate multiplicative character sums with these sequences and we obtain better results using a different approach.

Original languageEnglish
Pages (from-to)59-72
Number of pages14
JournalDesigns, Codes and Cryptography
Volume63
Issue number1
DOIs
Publication statusPublished - Apr 2012

Keywords

  • Triangular polynomial system
  • Polynomial dynamical system
  • Permutation system
  • Exponential sums
  • Multiplicative character sums
  • NONLINEAR RECURRING SEQUENCES

Cite this